# SDR QXEA2021020800054

- Difficulty date: February 7, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 10,023 hours, 5,938 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8401510000
- Part serial: 1730924
- Condition: Smoke
- Location: Galley
- Part time: 9,576 hours, 5,673 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT SMOKE EMITTED FROM FORWARD OVEN IN FWD GALLEY. DEFERRED THE OVEN AND RETURNED THE AIRCRAFT TO SERVICE.  CLEARED DISCREPANCY BY REPLACING FWD OVEN IN FWD GALLEY IAW E175 AMM TASK 25-37-02-000/400-802. OPS CHECKED GOOD. THIS CLEARS DMI, PLACARD REMOVED. RETURNED TO SERVICE.
